Jump to content

Checking In


Recommended Posts

Hi everyone,

Just wanted to check in since I haven't been on the forum for a bit. I hope everyone is feeling well, esp in time for the upcoming holidays. ;)

Lately my nausea and lightheadedness have really been taking their toll. I saw my cardio a few weeks ago and we decided to try the Toprol XL again to relieve my migraines and so I can hopefully go back on Florinef (had to stop due to severe headaches).

My stomach doctor I talked to on the phone and he would like me to try Phenergen. I am really warey about the side effects but at this point with the nausea being so bad I really need to try it. If anyone has had any experiences, esp with the Phenergen I'd like to know. I know that Zofran works for my stomach but of course ins. dont like to cover it!!

I am going to try to visit the forum more often. It was great to see updates from those who haven't been on the forum for a while themselves....To all the new members I would also like to welcome you to the forum!!

Jacquie

Link to comment
Share on other sites

Hi Jacquie, welcome back. I am actually allergic to phenergen, but my son always gets it when he has gastros and stuff. It is a very old drug for nausea, which isn't a bad thing, but it is one of those anti nausea pills that can make you really sleepy. It comes in a suppository or pill or shot.

It is very common in prescription cough medicines, like phenergen with codeine. If you've ever had a script cough medicine, you've probably taken it. Good luck sweetie and hope you feel better soon. morgan

Link to comment
Share on other sites

hey jacquie,

been awhile since we've chatted. sorry to hear you're still having troubles with your tummy. i totally can relate. have you tried tigan? tigan is right up there with zofran (at least i think). i take both zofran and tigan, but tigan alone generally is enough to cut my nausea. try it out if you havent. i hope it'll help you.....

Link to comment
Share on other sites

I do take phenergan ,only as needed,.I have 25 mg ,I cut that in half,it works for me, it does however make very sleepy,but no other side effects. Hope this helps ,good luck Pat

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...